# SDR SWAA2015111145983

- Difficulty date: November 10, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 85,238 hours, 68,886 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER HINGE BOX INNER SKIN CRACKED.  REPAIRED SKIN IAW EA.
